Posted 9/18/2007 12:24 PM (GMT -7)
That is horrible... and very tacky, in the middle of his shift??? Is there anything you or the others can do? I know with privacy there is limitations. Maybe write letters. I'm so sorry hun for you, for him, and his other patients. (((HUGS)))


"Des"
Co-Moderator ~ IBS Forum
Co-Moderator ~ Lupus Forum 
Dx: IBS 1989, Diverticulosis 2004, Idiopathic Acute Colitis 2006, UCTD 2007
Meds: Plaquenil 400mg, Chlorzoxazone 500mg, Lyrica 50mg, Protonix 40mg, Lodine XL 1000mg, Klonopin PRN, Miralax 17g, Supplements


https://www.healingwell.com/donate

Posted 9/18/2007 3:17 PM (GMT -7)
Hi, Cathy. I'm SO sorry you have this to deal with. I know all too well about "The Search" for a really good, caring rheumy; I am on my third and hopefully last one! Those particular docs seem to be in short supply...good ones that is. Good luck in trying to get a referral or more info. about another quality one not too far away from you. Take care,
Always looking for the silver lining, Sharen

SLE '06, Sjogren's '06, Traumatic Head Injury '94
Prednisone 10mg and tapering, Caltrate 1200mg, Multi-vitamin, Prevacid 30 mg, Actonel 35mg

Posted 9/18/2007 4:14 PM (GMT -7)
Hi Cathy,
   I'm sorry to hear about loosing your rheumy so soon...((hugs)). I hope you can find another one quickly. You will be in my thoughts and prayers.
                                                                    Babs
 
 Lupus,RLS,RA,Asthma,Fibro,Sjogren's,Raynaud's,Divertic, Stroke,Atherosclerosis,Seizures,Sensory Polyneuropathy
Meds:Arava,plavix,aspirin,protonix,gabitril,zanaflex,xanax,
mirapex,advair,foxamax,donnatal,folic acid.
 
JOB 5:18 For he wounds, but he also binds up; he injures, but his hands also heal.

Posted 9/18/2007 7:02 PM (GMT -7)
Hi Cathy,
I thought it was standard practice for a medical office to reassign a doctors patients to another physician, in fact, I think they are negligent in not doing so. Also, I believe they have to assign you to another doctor that is the same type of doctor or can provide appropriate treatment. I would definitely complain to the office manager, and possibly call patient advocate at thepatientadvocate.org and have someone call the office to explain to these airheads in the office that you are on medicines that cannot be abruptly discontinued and that you need special care and find out what thepatientadvocate suggests you do. I would also talk to your insurance company and/or the state medical board. I really don't think they can legally just do that. It may be a case of patients rallying together to get him back at least part time or to see him at another practice.
I hope you find your rheumy and support him. Good docs are hard to find. Sometimes just having an outside agency calling a doctors office and talking to the office manager is all it takes to make them realize that there may be legal repercussions to the way they handled things. I wish you the best.
Love, Marji
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments

Forum Information

Currently it is Wednesday, November 21, 2018 12:48 PM (GMT -7)
There are a total of 3,021,627 posts in 330,564 threads.
View Active Topics

Who's Online

This forum has 162358 registered members. Please welcome our newest member, Hair.
203 Guest(s), 3 Registered Member(s) are currently online.  Details
Girlie, cppoly, Tim Tam